# SDR ASAA201805174661

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 12,497 hours, 4,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED DURING AFTER START FLOW.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 842, CONT CABIN ZONE TEMP LIGHT ILLUMINATED, FAULT RESET NO OTHER FAULTS NOTED NO HISTORY IN THE PAST 30 DAYS.
